Über das Plateausche Problem

A. Haar

Mathematische Annalen (1927)

  • Volume: 97, page 124-158
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haar, A.. "Über das Plateausche Problem." Mathematische Annalen 97 (1927): 124-158. <http://eudml.org/doc/182634>.

author = {Haar, A.},
journal = {Mathematische Annalen},
pages = {124-158},
title = {Über das Plateausche Problem},
url = {http://eudml.org/doc/182634},
volume = {97},
year = {1927},

AU - Haar, A.
TI - Über das Plateausche Problem
JO - Mathematische Annalen
PY - 1927
VL - 97
SP - 124
EP - 158
UR - http://eudml.org/doc/182634
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.